# SDR 20000713SH009

- Difficulty date: July 13, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N1865L
- Make and model: Beech 58TC
- Aircraft serial: TK14
- Engine: Cont TSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Part time: 1,084 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE FOUND CRACKED AT NR 5 CYLINDER STUD NR 3, NUT ON STD NR 7 LOOSE AND STUD NR 8 PULLED FROM CASE AND RESTING ON CYLINDER COOLING FINS.  (X)
